MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; LINEAR ULTRASOUND VIDEOBRONCHOSCOPE 2.0C

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; LINEAR ULTRASOUND VIDEOBRONCHOSCOPE 2.0C
Model Number EB-1970UK
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the suction arm suction arm loose.Based on the result, we concluded that it was caused due to the excessive force applied on the suction arm.Based on the technical report "hr-rpt-0620 control body" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Suction nipple loosened.

Brand Name
PENTAX
Common Device Name
LINEAR ULTRASOUND VIDEOBRONCHOSCOPE 2.0C
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315800
MDR Report Key16841918
Report Number9610877-2023-53944
Device Sequence Number12639602
Product Code EOQ
UDI-Device Identifier04961333148226
UDI-Public04961333148226
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K131946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB-1970UK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown